Basis property in $L_p(0,1)$ of the system of eigenfunctions corresponding to a problem with a spectral parameter in the boundary condition
Differencialʹnye uravneniâ, Tome 42 (2006) no. 6, pp. 847-849
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_6_a14,
author = {D. B. Marchenkov},
title = {Basis property in $L_p(0,1)$ of the system of eigenfunctions corresponding to a problem with a spectral parameter in the boundary condition},
journal = {Differencialʹnye uravneni\^a},
pages = {847--849},
year = {2006},
volume = {42},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_6_a14/}
}
TY - JOUR AU - D. B. Marchenkov TI - Basis property in $L_p(0,1)$ of the system of eigenfunctions corresponding to a problem with a spectral parameter in the boundary condition JO - Differencialʹnye uravneniâ PY - 2006 SP - 847 EP - 849 VL - 42 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_6_a14/ LA - ru ID - DE_2006_42_6_a14 ER -
%0 Journal Article %A D. B. Marchenkov %T Basis property in $L_p(0,1)$ of the system of eigenfunctions corresponding to a problem with a spectral parameter in the boundary condition %J Differencialʹnye uravneniâ %D 2006 %P 847-849 %V 42 %N 6 %U http://geodesic.mathdoc.fr/item/DE_2006_42_6_a14/ %G ru %F DE_2006_42_6_a14
D. B. Marchenkov. Basis property in $L_p(0,1)$ of the system of eigenfunctions corresponding to a problem with a spectral parameter in the boundary condition. Differencialʹnye uravneniâ, Tome 42 (2006) no. 6, pp. 847-849. http://geodesic.mathdoc.fr/item/DE_2006_42_6_a14/